# SDR 95ZZZX3976

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 574 - AFTER TAKEOFF, LEFT HYDRAULIC TEMP HIGH LIGHT CAME ON.  AIRCRAFT RETURNED TO ATLANTA.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  P/N AS66411LS, S/N OFF 165614, S/N ON 179506.  OPS CHECK GOOD, NO LEAKS FOUND IAW MM CHAPTER 29-10-5.
